please can someone help me

D

dewey

Well-known member
Joined
Jan 16, 2019
Messages
784
#21
Ah then it's not even you, it's the change in meds. Totally beyond your control until you get used to it.

I dropped 25 mg of my dose and nearly fell off a cliff. Well you witnessed that here.

Xox
But here's the thing.
I've gone back up to normal dosage for like 2 weeks now. So it can't be the meds why I'm feeling like this.

I'm keeping my normal dosage for the near future.

I'm just all out of hope.
 
G

Girl interupted

Well-known member
Joined
Nov 17, 2018
Messages
1,232
#22
Yes it can.

I have had to change meds multiple times for this very reason.weaned myself off, then tried taking them again and they didnt work.

Had this happen with zoloft, some med that starts with a p I cant remember and two others.

Maybe your body reacts like mine? If so, time to try a diff med.
 
D

dewey

Well-known member
Joined
Jan 16, 2019
Messages
784
#23
Yes it can.

I have had to change meds multiple times for this very reason.weaned myself off, then tried taking them again and they didnt work.

Had this happen with zoloft, some med that starts with a p I cant remember and two others.

Maybe your body reacts like mine? If so, time to try a diff med.
these bloody meds.

I'm telling you I have natural depression i have had it since I was young, but the kind of depression you feel when starting and stopping a course of meds is something else.
It's like literal torture of the body
 
Lunus

Lunus

Well-known member
Joined
May 20, 2019
Messages
771
Location
Norfolk
#25
It's just kind of hard to feel constructive when all I feel right now is pure emotion it's like I can't even think properly.

I feel like I'm losing my mind.

People are making good suggestions to help but I feel like I'm so in a rut I wouldn't even know how to put them into practice because I'm just so chaotic right now.

I can feel all my emotion at the centre of me. But it is being blocked and numbed out by these pills.
The joke is recently I was supposed to be trying a new anti depressant so I slowly lowered my dosage and then all my bad depression emotions came back really strong. So I decided i actually couldn't change. Instead I just go back on the pills and now i just feel numb.


I think today I had a proper full blown panic attack for the first time in at least a year. When it was over i felt more real again. It gave me a kind of high
Listen mate, I’ll try not to ramble because I’ve (we’ve all) been there, and you won’t particularly digest any advice until your mood improves. First and foremost your medication is affecting your mood and giving you these negative thoughts. Just try to ride the wave of emotions until they subside, these are temporary, you will feel better in time.
Also, what you state about yourself is unfair. It’s your BPD affecting your behaviour not you. If, when you feel a little better, you can do a Radical Acceptance exercise on yourself, accepting exactly who you are, and taking responsibility for your actions and the part you played in making you who you are, I’m convinced your suffering would reduce enormously.
Take care of yourself. You can private message me anytime you need to chat. 🤗
 
L

Lunar Lady

Well-known member
Joined
Mar 19, 2019
Messages
2,625
Location
UK
#26
Dewey - shit, I'm sorry. Replied to your other thread before seeing this one. Didn't realise you were so low and no doubt sounded insensitive.

Sending loads of love. I'm a snivelling wreck myself at the moment - I know it's bad when I play REM's Everybody Hurts :eek:

Hang in there. Permit yourself a night of tears and giving in to it - sometimes this stuff just has to come out.

Could well be to do with meds - tuck yourself under GI's wing and talk it through.

I'm thinking of you and sending love across the ether x
 
D

dewey

Well-known member
Joined
Jan 16, 2019
Messages
784
#27
Dewey - shit, I'm sorry. Replied to your other thread before seeing this one. Didn't realise you were so low and no doubt sounded insensitive.

Sending loads of love. I'm a snivelling wreck myself at the moment - I know it's bad when I play REM's Everybody Hurts :eek:

Hang in there. Permit yourself a night of tears and giving in to it - sometimes this stuff just has to come out.

Could well be to do with meds - tuck yourself under GI's wing and talk it through.

I'm thinking of you and sending love across the ether x
You didn't sound insensitive at all - I am so appreciative to you for being understanding.
Thanks for your words of support and compassion.
It truly means a lot x
 
D

dewey

Well-known member
Joined
Jan 16, 2019
Messages
784
#28
Listen mate, I’ll try not to ramble because I’ve (we’ve all) been there, and you won’t particularly digest any advice until your mood improves. First and foremost your medication is affecting your mood and giving you these negative thoughts. Just try to ride the wave of emotions until they subside, these are temporary, you will feel better in time.
Also, what you state about yourself is unfair. It’s your BPD affecting your behaviour not you. If, when you feel a little better, you can do a Radical Acceptance exercise on yourself, accepting exactly who you are, and taking responsibility for your actions and the part you played in making you who you are, I’m convinced your suffering would reduce enormously.
Take care of yourself. You can private message me anytime you need to chat. 🤗
Thanks Lunus. I do appreciate your words of advice and support.

Yep, earlier on, when I first posted, it was pretty much, I don't know how to describe it.
I wasn't seeing any light at all. I'm not feeling much now, which I suppose is an improvement.
 
D

dewey

Well-known member
Joined
Jan 16, 2019
Messages
784
#29
This illness is shitty, people stigmatise you as 'crazy', they judge you, they say you are weak and that you need to toughen up, well guess what, sometimes toughening up doesn't work. Sure I would love to be tougher and not feel like this... well at least I can actually talk to people like you all online who understand this.
 
Lunus

Lunus

Well-known member
Joined
May 20, 2019
Messages
771
Location
Norfolk
#31
This illness is shitty, people stigmatise you as 'crazy', they judge you, they say you are weak and that you need to toughen up, well guess what, sometimes toughening up doesn't work. Sure I would love to be tougher and not feel like this... well at least I can actually talk to people like you all online who understand this.
Just try not to judge yourself to harshly. You are doing the best you can. 🤗
 
L

Lunar Lady

Well-known member
Joined
Mar 19, 2019
Messages
2,625
Location
UK
#33
Also logged on just to see how you are, Dewey.

You were in my thoughts today.

If you and GI 'miss' each other this evening, I'm a sure bet until at least 5 am if you want someone to talk to later.... us Mother hens work in relay y'know ;)

1565820368192.png

Sending loads of love and hope you had a better clucking day than yesterday xxx
 
Z

Zoe1

Well-known member
Joined
Jul 8, 2019
Messages
999
Location
Nowhere
#38
This illness is shitty, people stigmatise you as 'crazy', they judge you, they say you are weak and that you need to toughen up, well guess what, sometimes toughening up doesn't work. Sure I would love to be tougher and not feel like this...
its really good writing Dewey :hug:
 

Similar threads